# SDR SIMA201101103

- Difficulty date: January 10, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 18,902 hours, 16,701 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1317
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4456 THE CREW REPORTED THAT UPON APPROACH LANDING GEAR INDICATION WENT FROM UP AND LOCK TO DOWN AND LOCK WITH NOSE IN TRANSIT AND NEVER GOT BUMP IN TRANSIT.  TAKEOFF FROM JFK ALSO NEVER GOT IN TRANSIT FROM DOWN TO UP.  UPON REACHING BOS THE CREW REQUESTED TOWER & GROUND TO VERIFY AIRCRAFT GEAR DOWN AND LOCKED.  OTHER INDICATIONS WERE NORMAL.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LANDING GEAR ELECTRONIC UNIT IAW EMB AMM 32-32-01.  LANDING GEAR EXTENTION AND RETRACTION OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
